# SDR SWAA2017011311170

- Difficulty date: January 9, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 48,964 hours, 28,524 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 SLAT ACTUATOR ATTACH POINT FORWARD OUTBOARD HOLE SKIN CRACKED.   REPAIRED THE SKIN IAW EA.
